# SDR UALA2012112806840

- Difficulty date: November 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 66,066 hours, 9,235 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR LIKE A HOT A-C PACK STARTING 3000 ON DEPT TILL 18,000 FT.  SMELL STARTED AGAIN PASSING FL190.  NOT AS STRONG AS ON CLIMB, BUT ENGS AT IDLE, PER CREW.  GROUND CHECKED NO ANY MSG, CHECKED BOTH PACKS FLOW CONTROL VALVE, O-ZONE CONVERTER, RECIRCULATION FAN FILTERS, NO ANY FAULT FOUND.  ENGINE IDLE RUN BY OUTBOUND FLT CREW AND TEST BOTH PACKS SEPARATELY PER MM.  NO ODOR FELT ON GROUND.
